A. M. Baxter, Shape-Wilf-equivalences for vincular patterns, Advances in Applied Mathematics, vol.50, issue.5, pp.723-736, 2013.
DOI : 10.1016/j.aam.2013.01.003

A. M. Baxter and M. Shattuck, Some Wilf-equivalences for vincular patterns, Journal of Combinatorics, vol.6, issue.1???2, pp.1-2, 2015.
DOI : 10.4310/JOC.2015.v6.n1.a2

A. Burstein and T. Mansour, Counting occurrences of some subword patterns, Discrete Math, Theor. Comput. Sci, vol.6, pp.1-12, 2003.

A. Burstein and T. Mansour, Words Restricted by 3-Letter Generalized Multipermutation Patterns, Annals of Combinatorics, vol.7, issue.1, pp.1-14, 2003.
DOI : 10.1007/s000260300000

A. Claesson, Generalized Pattern Avoidance, European Journal of Combinatorics, vol.22, issue.7, pp.961-971, 2001.
DOI : 10.1006/eujc.2001.0515

S. Elizalde, Asymptotic enumeration of permutations avoiding generalized patterns, Advances in Applied Mathematics, vol.36, issue.2, pp.138-155, 2006.
DOI : 10.1016/j.aam.2005.05.006

G. Firro and T. Mansour, Three-letter-pattern-avoiding permutations and functional equations, Electron, J. Combin, vol.13, p.51, 2006.

S. Heubach and T. Mansour, Combinatorics of Compositions and Words, Boca Raton, vol.20092245, 2009.
DOI : 10.1201/9781420072686

S. Heubach and T. Mansour, Avoiding patterns of length three in compositions and multiset permutations, Advances in Applied Mathematics, vol.36, issue.2, pp.156-174, 2006.
DOI : 10.1016/j.aam.2005.06.005

A. Kasraoui, New Wilf-equivalence results for vincular patterns, European Journal of Combinatorics, vol.34, issue.2, pp.322-337, 2013.
DOI : 10.1016/j.ejc.2012.07.006

S. Kitaev, Patterns in Permutations and Words, 2011.

S. Kitaev, Partially ordered generalized patterns, Discrete Math, pp.212-229, 2005.

T. Mansour, Combinatorics of Set Partitions, Boca Raton, vol.20123263, 2012.
DOI : 10.1201/b12691

B. Nakamura and D. Zeilberger, Using Noonan???Zeilberger Functional Equations to enumerate (in polynomial time!) generalized Wilf classes, Advances in Applied Mathematics, vol.50, issue.3, pp.356-366, 2013.
DOI : 10.1016/j.aam.2012.10.003

J. Noonan and D. Zeilberger, The Enumeration of Permutations with a Prescribed Number of ???Forbidden??? Patterns, Advances in Applied Mathematics, vol.17, issue.4, pp.381-407, 1996.
DOI : 10.1006/aama.1996.0016

T. Rivlin, Chebyshev Polynomials: From Approximation Theory to Algebra and Number Theory, 1990.